The Dangers of Adderall Overdose

Adderall is an amphetamine that is most commonly prescribed for the treatment of attention deficit/hyperactivity disorder (ADHD) and narcolepsy. It is a stimulant that can enhance mental concentration and focus. Subsequently, it can be abused by those seeking a quick aid for mental alertness. The dangers of adderrall overdose (od) pose real and serious health concerns to those overusing the drug.

The primary benefits of adderall are an increase in alertness and energy. When taken appropriately as prescribed by a physician, adderall can enhance alertness for persons suffering from narcolepsy and serve to aid the focus and concentration of someone with ADHD. However, those benefits come with an increase in heart rate and blood pressure. It is quite possible to overdose on adderall with prolonged abuse resulting in higher risk for cardiovascular seizure and failure. Abuse of the drug can also lead to possible arrhythmia, or erratic heartbeat. adderall is an amphetamine and poses the risk of amphetamine psychosis in the event of an overdose. A person who suffers an od on adderall can experience confusion, hallucinations, delusions, aggressiveness and paranoia. Other possible symptoms of adderrall overdose include high blood pressure, fever, elevated breathing, muscle pains, depression and suicidal ideation, loss of motor control, diarrhea and constipation. The symptoms of an overdose can vary depending on a person’s physical constitution and tolerance as well as if any other medications or drugs were taken.

Any belief or suspicion of an overdose on adderall should be taken seriously and medical attention should be sought immediately. Fortunately, there are treatment options for adderall overdose. The treatment typically focuses on alleviating the distress caused by the symptoms of an od on adderall and can include:

• Chemically or physically induce vomiting
• Nourishment through an intravenous or IV line
• Check and monitoring of cardiovascular system
• Dialysis.

Adderall is an amphetamine that stimulates chemical activity in the brain and enhances mental focus and attentiveness. Overuse of adderall can lead to an overdose resulting in physical and psychological consequences including cardiovascular distress and hallucinations. Thankfully, treatment options exist and a treatment center or detoxification facility can be of great assistance in determining the best path to recovery.

For more information on Adderall Addiction, Contact Us Now at (877) 548-0193 or visit our website at complete the above contact form.